Skip to Content

Can or would MethylPREDNlsolone give you high blood pressure?

Responses (1)

Anonymous 19 Sep 2009

Yes, one of the side effects of Medrol (Methylprednisolone) is that it can cause high blood pressure, especially if taken in large doses.

nicetanbadboy 19 Sep 2009

thank you very much for your answer. i was worry because my last visit to the doctor. my blood pressure was out of this planet..i had not done anything different to have had this change.
have a wonderful day
Gilbert

Anonymous 19 Sep 2009

Please consult with your doctor if they think Medrol has increased your blood pressure. Medrol and other oral steroids (such as Prednisone) CANNOT be stopped abruptly, the dosage must be tapered down slowly. Best of luck to you.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions